# SDR 96ZZZX2548

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N886MA
- Make and model: Boeing 727225
- Aircraft serial: 21855
- System (JASC): 3150 · Central Warning
- Part: Light Assy
- Part number: 106180387
- Condition: Shorted
- Location: F/O Panel
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - REETURN FROM FLIGHT.  PASSING THROUGH 17,000 FEET, THE FOLLOWING MASTER CAUTION WARNING LIGHTS AND AURAL WARNING CAME ON.  ALSO, ENGINE FILTER BYPASS LIGHTS, AUTOPILOT DISENGAGED LIGHTS, BOTH COMPASS LIGHTS, STAB OUT-OF-TRIM LIGHT, ELEVATOR LOW PRESSURE AND FLIGHT CONTROL (A AND B) LOW PRESSURE LIGHTS.
